# SDR 05FDEA02704

- Difficulty date: August 27, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300*
- Aircraft serial: 659
- Aircraft time: 27,235 hours, 13,681 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 REVERSER UNLOCK CAME ON DURING TAKEOFF IMMEDIATELY AFTER BRAKE RELEASE AFTER 40 PERCENT BUT BEFORE STANDARD POWER.  LIGHT WENT OUT WHEN THROTTLES PULLED TO IDLE MEL.  RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-C CATEGORY: C EXPIRATION: 06SEP05 "MEL 78-30-01-C: ENGINE (IDENTIFY 1 OR 2)  NR 2 THRUST REVERSER, INOP.  THRUST REVERSER IS DEACTIVATED IN FORWARD THRUST POSITION.   INSPECTED RIG AND FOUND NORMAL.  ADJUSTED PER 78-31-00-5-06. HOLDING MASTER ACTUATORS  AGAINST STOP PERLOAD WAS C/W IN THE STOWED DIRECTION  AT THE PNEUMATIC DRIVE UNIT. OPS CK'D NORMAL WHEN POWER MOVED OUT OF IDLE
